理论数学

Vol.3 No.1 (January 2013)

一类非线性四阶三点边值问题的可解性
Solvability of a Class of Nonlinear Fourth-Order Three-Point Boundary Value Problems

 

作者:

李玉朋 :南京航空航天大学理学院

 

关键词:

四阶常微分方程三点边值问题解和正解不动点定理Fourth-Order Ordinary Differential Equation Three-Point Boundary Value Problem Solution and Positive Solution Fixed Point Theorem

 

摘要:

研究了一类四阶三点边值问题解与正解的存在性。利用一类三阶三点边值问题的Green函数,建立了等价的积分方程组,得到了该类四阶三点边值问题解和正解存在的充分条件。

The existence of solutions and positive solutions for a class of fourth-order three-point boundary value problems is investigated in this paper. Employing the Green function of a third-order three-point boundary value problem, the equivalent integral equation system is established, and some sufficient conditions of existence of solutions and positive solutions are obtained for this class of fourth-order three point boundary value problems.

文章引用:

李玉朋 (2013) 一类非线性四阶三点边值问题的可解性。 理论数学, 3, 51-55. doi: 10.12677/PM.2013.31009

 

参考文献

分享
Top